# SDR DALA2022020700781

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 51,900 hours, 25,276 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 #2 MLG TIRE BURST ON LANDING. CORRECTIVE ACTION: REPLACED #1 AND #2 MLG TIRE ASSY'S PER A320 AMM 32-41. OK FOR SERVICE. (2111513)
